# SDR 08FDEA01128

- Difficulty date: March 24, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N365FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46601
- Aircraft time: 78,173 hours, 32,334 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Part number: ARC29911
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD FLAP, LOWER INBD PANEL (P/N ARC 2991-1) IS DENTED AND DEFORMED.  THE ACCESS DOOR WITHIN THE PANEL IS MOST DIFFICULT TO CLOSE.  REMOVED & REPLACED DOOR HUNGE IAW SRM 51-31-01 VOL II.  FABRICATED DOUBLER REPAIR IAW SRM 57-10-00  FIG 85  VOL I.  ALODINED & PRIMED IAW SRM 51-21-01 PGS 21 & 24  VOL II. PAINTED IAW SRM 51-21-02  PG 8  VOL II.
